Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 57, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 2, 2020, 3:45 AM CST. It took effect at Dec 2, 2020, 9:00 PM CST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2020, 3:45 AM CST (09:45 UTC)
- In effect from
- Dec 2, 2020, 9:00 PM CST
- Expired
- Dec 5, 2020, 3:02 AM CST
- In force
- 54 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
275 WHUS74 KMOB 020945 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 345 AM CST Wed Dec 2 2020 GMZ650-655-670-675-021745- /O.NEW.KMOB.SC.Y.0057.201203T0300Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 345 AM CST Wed Dec 2 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SATURDAY... * WHAT...Southeast to south winds 18 to 25 kt with gusts up to 30 kt, becoming southwest on Friday, and then northwest Friday night. Seas building to 5 to 8 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...From 9 PM this evening to 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
813 WHUS74 KMOB 021615 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1015 AM CST Wed Dec 2 2020 GMZ650-655-670-675-030300- /O.CON.KMOB.SC.Y.0057.201203T0300Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1015 AM CST Wed Dec 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST SATURDAY... * WHAT...Southeast to south winds 18 to 25 kt with gusts up to 30 kt, becoming southwest on Friday, and then northwest Friday night. Seas building to 5 to 8 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...From 9 PM this evening to 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
658 WHUS74 KMOB 030357 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 957 PM CST Wed Dec 2 2020 GMZ650-655-670-675-031200- /O.CON.KMOB.SC.Y.0057.000000T0000Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 957 PM CST Wed Dec 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Southeast to south winds 18 to 25 kt with gusts up to 30 kt, becoming southwest on Friday, and then northwest Friday night. Seas building to 5 to 8 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...From 9 PM this evening to 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
275 WHUS74 KMOB 031243 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 643 AM CST Thu Dec 3 2020 GMZ650-655-670-675-032200- /O.CON.KMOB.SC.Y.0057.000000T0000Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 643 AM CST Thu Dec 3 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Southeast to south winds 18 to 25 kt with gusts up to 30 kt, becoming southwest on Friday, and then northwest Friday night. Seas building to 5 to 7 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...Today through 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
648 WHUS74 KMOB 032106 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 306 PM CST Thu Dec 3 2020 GMZ650-655-670-675-040930- /O.CON.KMOB.SC.Y.0057.000000T0000Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 306 PM CST Thu Dec 3 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Southerly winds around 18 to 25 kt with gusts up to 30 kt today will become northwesterly by Friday night. Seas will build to 5 to 7 ft on Friday. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...Today through 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
152 WHUS74 KMOB 040947 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 347 AM CST Fri Dec 4 2020 GMZ650-655-670-675-041800- /O.CON.KMOB.SC.Y.0057.000000T0000Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 347 AM CST Fri Dec 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Southerly winds around 18 to 25 kt with gusts up to 30 kt becoming northwesterly by mid afternoon. Seas to 5 to 7 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...Today through 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
967 WHUS74 KMOB 041805 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1205 PM CST Fri Dec 4 2020 GMZ650-655-670-675-050400- /O.CON.KMOB.SC.Y.0057.000000T0000Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1205 PM CST Fri Dec 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Northwest winds around 18 to 25 kt. Seas to 5 to 7 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...Today through 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
783 WHUS74 KMOB 050318 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 918 PM CST Fri Dec 4 2020 GMZ650-655-670-675-051200- /O.CON.KMOB.SC.Y.0057.000000T0000Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 918 PM CST Fri Dec 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WHAT...Northwest winds around 18 to 25 kt. Seas 5 to 7 ft. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out to 60 NM. * WHEN...Now through 6 AM CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
260 WHUS74 KMOB 050902 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 302 AM CST Sat Dec 5 2020 GMZ650-655-670-675-051015- /O.CAN.KMOB.SC.Y.0057.000000T0000Z-201205T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 302 AM CST Sat Dec 5 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Sustained winds have decreased to below small craft advisory criteria. Therefore, the Small Craft Advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 11:42 PM CST, 4 hours 3 minutes earlier.
Area forecast discussion, Dec 1, 11:42 PM CST, 4 hours 3 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1142 PM CST Tue Dec 1 2020 .AVIATION... 02/06 Issuance...VFR continues through the next 24 hours with only a few high, thin clouds. Light northwest-north, or variable, winds tonight becoming more easterly during the day on Wednesday and into Wednesday evening. /12 .NEAR TERM /Now Through Thursday/...Forecast remains on track for the remainder of tonight with temperatures expected to be below freezing across most of the area (except immediate coast) through shortly after daybreak Wednesday. Some patchy frost is possible tonight, mainly on elevated surfaces such as automobiles, roof tops, etc. For Wednesday morning surface and mid level riding will be persisting over the region, but will begin to move east of the area by Wednesday afternoon as a developing storm system moves east out of the Rockies and into the central Plains states. One more good weather day on Wednesday before things begin to change on Thursday. Mostly clear skies continue through the morning hours on Wednesday, but later in the day mid to high level clouds will likely be on the increase, moving in from the west. No precipitation is expected however as the lower levels of the airmass remains very dry with dewpoints in the 20s and 30s and PWATS less than 0.25 inches. Still remains rather cool as well, with temperatures remaining below normal. Highs are expected to primarily be in the upper 50s Wednesday afternoon for most areas, but lower 60s along the immediate coast. Warmer temperatures are expected across the region Wednesday night as weak return flow off the Gulf sets up in advance of the developing system to our west and greatly increased cloud cover over the region. Lows Wednesday night are expected to range from the mid to upper 30s over inland areas to around 40s along and just south of the I-10 corridor. Along the beaches upper 40s and even some lower 50s expected. Still no rain expected wednesday night, but with moisture increasing and slight onshore flow ahead of the front we may have to keep an eye on the potential for some sea fog along the immediate coast and points just inland. The one caveat will be the overall quality of moisture which might not be enough to get good fog production. We will have to monitor this. If fog is able to develop along the coast, it could persist into the day on Thursday as the low level flow become progressively more onshore. On Thursday, the weather pattern begins to change as the mid/upper level low currently over the Rockies moves east into Oklahoma and possibly opens into a large, positively tilted trough. This will push a surface cold front toward our area from the west. This front will likely be moving into Mississippi by the end of the day on Thursday, with precipitation gradually developing and moving into our area from the west as well. Have maintained the slight PoPs over our western counties on Thursday morning, with chance PoPs developing over the western half of our forecast area by Thursday afternoon. This front and the bulk of the associated precipitation is then expected to move east across our area during the short term period (Thursday night into Friday night). Most of the precipitation on Thursday will be on the lighter side, with rainfall totals generally no more than about a quarter inch. Some localized heavier rainfall could be possible during the short term period, however. A little warmer on Thursday than the past few days, with highs ranging from the mid and upper 50s over interior northwest zones to the mid and upper 60s down toward the coastal counties of AL and the western FL panhandle. /12 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 7:50 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 3 days |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.